Problems of economic system optimization with quadratic criteria and monotone controls. Some algorithms for its numerical solution
RAIRO - Operations Research - Recherche Opérationnelle, Volume 27 (1993) no. 1, pp. 23-43.
@article{RO_1993__27_1_23_0,
     author = {Aragone, Laura},
     title = {Problems of economic system optimization with quadratic criteria and monotone controls. {Some} algorithms for its numerical solution},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {23--43},
     publisher = {EDP-Sciences},
     volume = {27},
     number = {1},
     year = {1993},
     mrnumber = {1209110},
     zbl = {0781.90017},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1993__27_1_23_0/}
}
TY  - JOUR
AU  - Aragone, Laura
TI  - Problems of economic system optimization with quadratic criteria and monotone controls. Some algorithms for its numerical solution
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1993
SP  - 23
EP  - 43
VL  - 27
IS  - 1
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1993__27_1_23_0/
LA  - en
ID  - RO_1993__27_1_23_0
ER  - 
%0 Journal Article
%A Aragone, Laura
%T Problems of economic system optimization with quadratic criteria and monotone controls. Some algorithms for its numerical solution
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1993
%P 23-43
%V 27
%N 1
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1993__27_1_23_0/
%G en
%F RO_1993__27_1_23_0
Aragone, Laura. Problems of economic system optimization with quadratic criteria and monotone controls. Some algorithms for its numerical solution. RAIRO - Operations Research - Recherche Opérationnelle, Volume 27 (1993) no. 1, pp. 23-43. http://archive.numdam.org/item/RO_1993__27_1_23_0/

1. L. S. Aragone, Problemas de optimización de sistemas económicos con criterios cuadráticos. Un algoritmo para su solución nunérica, Annales 17 J.A.J.I.O, Buenos-Aires, 1988, pp. 1076-1088.

2. E. N. Barron, R. Jensen and A. G. Malliaris, Minimizing a quadratic payoff with monotone controls, Math. Oper. Res., 1987, 12, No. 2. | MR | Zbl

3. P. G. Ciarlet, Discrete maximum principle for finite-difference operators, Aequationes Math., 1970, 4, No. 3, pp. 338-352. | MR | Zbl

4. R. L. V. González and E. Rofman, Stochastic controls problerns: an algorithm for the value fonction and optimal policy, Some applications, Proceedings of 13th I.F.I.P. Conference on System Modelling and Optimization, 1987, Tokio, Aug. 31-Sept. 4.

5. R. L. V. González and E. Rofman, On deterministic control problem; an approximation procedure for the optimal cost, Parts I and E, SI AM. J. Controland Opt., 1985, 23, No. 2, pp. 242-266 and 267-285. | Zbl

6. R. L. V. González and M. M. Tidball, Fast solution of genera! nonlinear fixed point problems, Rapport de Recherche, No. 1339, I.N.R.I.A., 1990, France. | Zbl

7. H. Keller, Numerical methods for two-point boundary-value problems, Blaisdell Publishing Company, 1968, Massachusetts. | MR | Zbl

8. M. Medina and R. L. V. González, Fast solution of the obstacle problem, Rapport de Recherche, No. 1241, I.N.R.I.A., 1990, France. | Zbl

9. J. L. Lions and G. Stampacchia, Variational inequalities, Comm. Pure Applied Math., 1967, 20, 493-519. | MR | Zbl

10. M. H. Protter, A first course in real analysis, Springer Verlag, 1977, New York. | MR | Zbl